MathSciNet Relay Station
MathSciNet bibliographic data
MR2012268 (2004g:60012) 60B99 (60H30)
Pastur, L.; Shcherbina, M. On the edge universality of the local eigenvalue statistics of matrix models. Mat. Fiz. Anal. Geom. 10 (2003), no. 3, 335–365.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement